# SDR DXTA2024040211384

- Difficulty date: April 2, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 12,958 hours, 9,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 782
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY INOP ON PRE-FLIGHT.     REMOVED FAULTY FWD BATTERY PACK & INSTALLED OVERHAULED BATTERY PACK IAW MM 33-50-01. REMOVED FAULTY AFT BATTERY PACK & INSTALLED OVERHAULED BATTERY PACK IAW MM 33-50-01. CONNECTED EXTERNAL POWER & CHARGED FOR 1.75 HOURS IAW MM 33-50-01. REMOVED EXTERNAL PWR & BATTERY POWER. PERFORMED E LIGHTING BATTERY PACK OPS CHECK IAW MM 33-50-01,  NO DEFECTS NOTED. ALL E LIGHTS ILLUMINATED
